advertisement
Question
Posted by: Halley | 2008/01/11

Ovarian Cyst

Hi Doc,

I am presently on the Mirena for 1 year now. I have been feeling discomfort in my uterus from about September. I went to my Gynae in December where we discovered I have a cyst. She gave me a course of antibitoics and said it should clear within a few weeks. I am due for another visit next month. My concern is why do I still have this uncomfortable pain now and again surely it should have cleared? Do you think I should remove the Mirena because ever since I got this inserted I have had all these unpleasant issues, ie Thrush, infections, acne. I don't even get a period which I think is abnormal. Please comment. Thanks

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

You may be uncomfortable because the cyst is still there. Wait and see what the check-up shows. Most women do not have periods with the Mirena and some have acne and thrush. If these are bothering you a lot, then try a different form of contraception.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement